# SDR HALA20251028330

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 22,416 hours, 4,852 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Shorted
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB, STRONG AND PRESISTENT ELEC BURNING ODOR IN FWD GALLEY. GALLEY MASTER COMMERCIAL AND GALLEY & CABIN SECURED PER QRH PROC WITH NO IMPROVEMENT. NO VISIBLE SMOKE. INSPECTED FWD GALLEY AND FOUND COFFEE MAKER POSITIONED IN F111 SHORTED. REMVOED AND REPLACED COFFEE MAKER PER AMM 25-35-21. OPS,SECURITY CHECK GOOD.  NO ELECTRICAL SMELL PRESENT AFTER REPLACEMENT.  OK FOR SERVICE.
